Has anyone shaved their head from Hair Loss?

Has anyone shaved their head from Hair Loss?

Has Anyone shaved their heads? I'm on 25mg of MTX, 400mg of Plaquenil, Prednisone and a few other drugs
most of which can cause hair loss.
I noticed it thinning and suddenly it is coming out in clumps and now the whole top of my head is legit bald. I've tried supplements, upping my folic acid, etc. It just happened pretty quick. I want to give MTX a chance to work.

Has anyone shaved their heads because of hair loss? Because of the location I can hide it with other… read more

A myRAteam Member said:

Methotraxate at hi dose will definitely make your hair fall out. If possible to lower dose a bit it should settle. They had me at 20 mg and had to bring it down to 12mg. Was also bringing my white count down But stabilized at 12mg
No hair loss!

posted over 2 years ago
A myRAteam Member said:

Again, many of these Old Standard Meds are Chemo Drugs... So Yes, Your Hair will Fall out and many other Typical Effects from Chemo Drugs! I know because I had Harsh Chemo for Breast Cancer almost 6 Years ago and my Hair is Still Falling out!! Best of Luck and Try at Least 5,000 mcg's of Biotin. It is one of the B Vitamins that Helps Your Hair, Skin & Nails!!!

posted over 2 years ago
A myRAteam Member said:

Yes.........

posted over 2 years ago
A myRAteam Member said:

Plaquenil made my hair fall out too, Ii didn't loose hair with methotrexate. I does make me terribly nasuated and I won't take it. I'm on Actemra every four weeks, it helps more than anything else I've tried.

posted over 2 years ago
A myRAteam Member said:

Plaquenil caused major hair loss for me. I stopped taking it and it has started to grow back. Talk to your rheumy about changing your meds. Methotrexate has never caused hair loss for me. I also take biotin to help and MetanX (a prescription folic with vitamin D).

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in